72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole & Palbociclib pains?

1 REPLY 1
Nurse_BCN
Moderator

Re: Letrozole & Palbociclib pains?

Hi Dg2021

Thanks for your post.

Changes in sensation such as pins and needles and pain can happen for many reasons in people diagnosed with secondary breast cancer. This may be caused by the treatment someone is having or by the cancer itself.

As you are on denosumab it sounds as though you have secondary breast cancer in your bones. A possible cause of pins and needles and pain like you describe is something called spinal cord compression, which is a medical emergency.  This can happen in those with secondary breast cancer in their spine. You can read a little more on our web page here.

Because of this possibility, whether you know your secondary breast cancer is in your spine or not, we’d always suggest you report the symptoms you’ve told us about to your treatment team as soon as possible so they can be checked out and fully assessed if necessary.

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks. The number is 0808 800 6000, (Relay UK -prefix 18001).

If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

Please be aware that we will close at 12.30pm on Friday 24 December and be open again from 9am on Wednesday 29 December. We will close again at 12.30pm on Friday 31 December, and open again from Tuesday 4 January 2022

Best wishes

Catherine

Breast Care Nurse

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Dg2021
Member

Letrozole & Palbociclib pains?

Hi, I was diagnosed with secondary breast cancer in September 2021. I’m on zoladex, denusomab, Letrozole and Palbociclib. It’s only my 2nd month on Palbociclib. 
Wondered if anyone else has had random pains and pins and needles? I have had pain in my left foot on and off. It’s a sharp and sudden pain that goes away.

I did a short walk to town and back today (20 mins). I’ve had pins and needles in both feet since. Has anyone else had anything like this? 
Thanks